# SDR DALA2025102807897

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 79,577 hours, 37,575 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START BOTH ENGINES RUNNING APU SHUT DOWN, FA'S (2) CALLED FROM AFT GALLEY STATING "STRONG DIRTY SOCK SMELL.". RTG. C/A: OPENED COWLS ON #1 & #2 ENGS FOR BORO. C/W BST #1&#2 HPL & LPL, NO OIL OR LIMITING DAMAGE FOUND PER A320 AMM 71-00. CLOSED COWLS ON #2 ENG REF A320 AMM 71-13 AND 78-36. CLOSED #1 ENG COWLS REF A320 AMM 71-13.
